Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

joliecamee

Member
  • Posts

    29
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  1. I was on accutane a while ago and I started getting some nasty reactions to the stuff. I didn't feel good and continuing just didn't feel right. So I went off of it. This was 3 months ago, haven't seen a pimple. Not a whitehead. Not a blackhead. Not a cyst. Not a nodule. My skin gets kinda oily around my period, but still, no blemishes. It's great. I am really glad that i listened to my body when it declared, "No more!" but i wanted to come back to the board and say that it did a good job o
  2. I was put on this as well.. Okay...it worked. I had a month's supply. 40mg the first week, 30 the 2nd, 20 the third, and 10 the fourth till i was off. It does make you want to eat like a bear. So if i wanted to keep in shape, I had to workout a lot. Maybe you like some junk in the trunk....if so, this drug's for you.
  3. First off...I want to say that I am so sorry and I understand your pain (in a way) I am on my second term with accutane. I never felt a side-effect the first time. I felt sick a month and a half ago when i was on 40mg...so I went off for two weeks, felt better, and went back to 60....felt fine. Upped my dosage to 80 the next month. Whoa. After about a week and a half I couldn't breathe easily...went off of it and found out I had a blood clot in my lung! I'm 24, I don't smoke, I workout, and wh
  4. Sorry....but I really think you should leave it alone. Mine tooks weeks...maybe over a month for a few to go away. I picked one of them really badly...constantly trying to make it go away and I have my first and only ice-pick scar there. Your skin is weaker and thinner than you think. Maybe you can get a shot from your derm if he/she says it's appropriate.
  5. I went from 40mg to 60mg and i felt terrible...went back down to 40 for a few weeks then back up and i was fine. Now i am going from 60mg to 80mg...and I am bracing myself for something worse.... it's all personal. if the side effects bug you, go back to a lowered dosage.
  6. mine is just FINALLY clearing up now...and I am in month 4! Skin looks better everyday though and the texture is much better. Give it the wait...if you're on accutane, you've likely tried everything else so what have you to lose? PS DON'T pick at them!!!
  7. my very good friend was on the acc for 8 months(!) amd by the 6th month, when nothing was working, her doctor put her on it. It worked and she's clear. Spiro made me tired...but i took it when i wasn't on accutane.
  8. Same here. about 16 my first course and I am 24 on my second. Sucks. Ditto to any adults that need to freak out: email me.
  9. I had blackheads and little zits around age 13, got miserable acne when I was about 18 or 19. Did antibiotic drugs and they've brought me to moderate acne...this is my last year for reaaaallllyyy good insurance so I used it for accutane while I can. I really don't want to be 40 years old, having to switch to a million different antibiotics and birthcontrols to keep my acne moderate. I didn't get big cycsts or pustules often until I was on accutane...i picked one and got my first ice-pick...but
  10. I am up to 80 from 60...which are both above my weight class but I haven't reacted to smaller dosages. She gave me some prednisone today today...so that will (hopefully) help a bit. I have rosacea on top of acne so my skin is just really sensitive. Above any little breakouts I am getting now...my cheeks flush holiday red all the time and they burn whenever I use lotion...cetaphil being the worst for this. I was on accutane when I was like 16 and she asked if it did anything and I don't remem
  11. I am in month four and the horror... THE HORROR!!!!!!!! Somebody hold my hand.
  12. I got those too...on my arms and my hand. Ask your derm for a perscription-strength hydracortisone.
  13. Thanks for the encouragement. I like that side of things on these boards. Sucks, doesn't it? I never know if it's the accutane, the state of my skin, or being away from my bf that's the most depressing. Fortunately, I don't have to worry about mine....we're just at different universities.
×